Adaptive multilevel methods for edge element discretizations of Maxwell's equations

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:R. Beck, Peter Deuflhard, Ralf HiptmairORCiDGND, Ronald H. W. HoppeGND, Barbara Wohlmuth
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/26904
ISSN:0938-1953OPAC
Parent Title (English):Surveys on Mathematics for Industry
Type:Article
Language:English
Year of first Publication:1999
Release Date:2017/07/21
Volume:8
First Page:271
Last Page:312
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik